# SDR SWAA2022041192280

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8
- Aircraft serial: 36949
- Aircraft time: 17,518 hours, 8,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Cabin
- Component: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT INBOARD FLASH LIGHT WONT TEST. / [01] R&R FLASHLIGHT MOUNTING BRACKET AND BATTERY IAW AMM 25-64-00
